RECLAST Report: injection Thursday afternoon when
A following RECLAST side effect report was submitted by a user.
Female patient reported the following RECLAST IV side effects :
Had my injection on a Thursday afternoon, when I awakened on Sat. am and put my feet on the floor I was stunned by severe pain in every bone in my feet and then felt it throughout my body. I took 2 ibuprofens and felt better for the day, but I have had increasing pain throughout my body in every bone!! My hands hurt beyond belief when I wake up. My rt hip began hurting so badly I asked the Dr. to let me have an xray-convinced I had had a spontaneous fracture-xray was negative that goodness, now the same is happening in my spine. The xray is negative, but I'm having a MRI on Friday-8/5/11. I'm convinced this is from the Reclast since I never had this type of pain before. I called the endocrinologist and she said she "was sorry this happened" Now of course I'm sorry I took the medication and wonder what my options are as well as how long this pain will last! Also I too have heart palpitations.
Medication Dosage: unknown
Medication Frequency: once a year
Patient Age: 65
Patient Weight: 130
Diagnosis: Osteoporosis in two areas of spine.
Pre-existing conditions: I do have several food allergies. Allergic to Percodan.
Birth Defects? No
Was intervention required to prevent damage? No
Other serious medical events? No
It is estimated that 1.5 million preventable adverse drug events occur each year. Many more millions of mild adverse drug events occur each year which can affect your health, mental state, and normal everyday functioning. Drug side effects can cause death, disability, and illness.